# SDR QR9R2024090600001

- Difficulty date: September 6, 2024
- Submitted: September 6, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 06720029101
- Aircraft time: 4,362 hours
- System (JASC): 4920 · APU Core Engine
- Part: Duct
- Part number: EC14570401
- Condition: Faulty
- Location: Apu Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AIRCOMM STC SR00601DE. INSPECTION FOUND TAIL ROTOR DRIVESHAFT (PN: B651M1001101) SCORED FROM CONTACT WITH THE CONDENSER DUCT INSTALLATION ROUTED OVER THE TAIL ROTOR DRIVESHAFT. DAMAGE TO THE SHAFT FROM SCORING REQUIRES REPLACEMENT OF THE SHAFT. DAMAGE COULD RESULT IN INFLIGHT FAILURE AND LOSS OF CONTROL OF THE TAIL ROTOR SYSTEM. DUCT ROUTED AND CLAMPED IAW DRAWING NO. EC145-705 REV: A AND ADDITIONAL CLAMP INSTALLED AS MINOR DEVIATION TO THE STC AND IAW AC43.13. PHOTOS, STC, AND DRAWING DIAGRAM WILL BE SUBMITTED IN SEPARATE EMAIL.
